# SDR WVER2016042700004

- Difficulty date: April 27, 2016
- Submitted: April 27, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 33,727 hours, 23,922 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: CC670342511
- Condition: Corroded
- Location: Bs 280
- Part time: 33,727 hours, 23,922 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INCORPORATING SB 670BA-53-041, FOUND CORROSION ON FS 280.00 LOWER WEB ON RT BULKHEAD AT RBL 12.00.
